MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; BAXTER H938905 3000 ML EVA DUAL CHAMBER

THE METRIX COMPANY EXACTAMIX; BAXTER H938905 3000 ML EVA DUAL CHAMBER
Model Number H938905
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample reported with leaking was discarded prior to return and evaluation and no photographs of the failure were made available by the end user.As the product failure was identified prior to patient administration, no adverse event was reported.Should additional relevant information become available, a supplemental report will be provided.
 
Event or Problem Description
A customer reported that one parenteral nutrition bag was leaking during storage at the patient's home prior to use.There was no report of patient injury or medical intervention as a result of this event.No product sample or photos of the sample are available for investigation.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
BAXTER H938905 3000 ML EVA DUAL CHAMBER
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635564706
MDR Report Key22788446
Report Number1937141-2025-00004
Device Sequence Number8127879
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot NumberA8107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown